# SDR USAA2011072100021

- Difficulty date: June 30, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Part number: D5463003800000
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON INTERNAL CAVITY OF LEFT PYLON SPIGOT BEARING BETWEEN WS 3059 TO WS 4067 & BETWEEN RIB 6 TO RIB 8.  REPLACED LEFT PYLON SPIGOT BEARING IAW JOB CARD 26C40054034.
